# SDR AALA20130111005

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 70,238 hours, 37,073 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ  INFLIGHT LAS-DFW -  CREW REPORTED AUXILIARY POWER UNIT FAILED WITH RIGHT GENERATOR ON MEL.  EMERGENCY DECLARED FLIGHT DIVERTED ABQ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
